Volume 3, Issue 4
Superconvergence of Parabolic Optimal Control Problems

Xiaoqing Xing and Yanping Chen

10.4208/aamm.10-m1006

Adv. Appl. Math. Mech., 3 (2011), pp. 401-419.

Preview Full PDF BiBTex 1 253
  • Abstract

In this paper, we investigate the superconvergence results for optimal control problems governed by parabolic equations with semidiscrete mixed finite element approximation. We use the lowest order mixed finite element spaces to discrete the state and costate variables while use piecewise constant function to discrete the control variable. Superconvergence estimates for both the state variable and its gradient variable are obtained.

  • History

Published online: 2011-03

  • AMS Subject Headings

65L10, 65L12

  • Cited by